# SDR SWAA2023031301789

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY CORRUGATE PLATE LOCATED ORSS261 TRAILING EDGE AT LT WING 2023-112989<[01] REPLACED CORRUGATE PLATE AND FASTENERS LOCATED ORSS261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02.;[02] CORRECTED STEP 1. REPLACED CORRUGATE PLATE AND FASTENERS LOCATED ORSS261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED CORRUGATE PLATE AND FASTENERS LOCATED ORSS261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELOW.
